# SDR AALA202012159002

- Difficulty date: December 14, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N872NN
- Make and model: Boeing 737823
- Aircraft serial: 33219
- Aircraft time: 27,884 hours, 11,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Electrical Box
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY LIGHT ON SEAT 17C INOPERATIVE.  REATTACH EMERGENCY LIGHT BOX TO SEAT 17C.  EMERGENCY AISLE LIGHT 17C OPERATIONS CHECKED GOOD, PER AMM 33-51-11.
